Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Found trivial TR in my echo, have tachycardia, IBS, gas, depression, sleeplessness, palpitations. What is the cause?

i found trivial TR in my echo 9 month ago.i have tachaycardia for a long ETT found sinus tachycardia. i have depression,sleepless,gas,palpitition, tachchy cardia and IBS problem for a longtime. are those the causes of my trivial TR? i am a male of 35 and my weight is78 Kg.suggest me please. my email is YYYY@YYYY .
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Dear friend, welcome to Healthcaremagic!
I am Dr. Prasad Akole (Critical Care Expert- and am glad to address to your query here.
The TR (tricuspid regurgitation- leaky tricuspid heart valve)) is not due to these conditions mentioned.
Trivial TR is not significant.
Fast heart rates (sinus tachycardia) is causing the palpitations and needs evaluations. It may be from the IBS or anaemia, fever etc.

Kindly be guided by your doctor I evaluation of tachycardia.
Do a complete blood work to look for any infection.

Are you on any IV drugs of addiction? Do you get fever?

I hope to have answered your query satisfactorily. I would be glad to answer any further queries. Take care and please keep me informed of your progress at
Good Luck!

As it helps us to improve continuously, may I request you to write a rating review before you ‘accept’ and ‘close’ the query.
Thank you!!
Answered: Sat, 4 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor